Alert archive / California / Wind Advisories in 2011

Wind Advisory 6, NWS Hanford, CA

February 7, 2011

NWS Hanford, CA issued this wind advisory at Feb 7, 2011, 1:38 PM PST. It took effect at Feb 8, 2011, 2:24 AM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 1:38 PM PST (21:38 UTC)
In effect from
Feb 8, 2011, 2:24 AM PST
Expired
Feb 8, 2011, 7:00 PM PST
In force
17 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WWUS76 KHNX 072138
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
138 PM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY
MORNING INTO TUESDAY EVENING...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY
MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY
BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE
NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO
THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE
WEST SIDE OF THE SAN JOAQUIN VALLEY.

CAZ089-091-080600-
/O.NEW.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
138 PM PST MON FEB 7 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH.

* TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS
  BANOS...COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND
  COTTONWOOD PASS.

* IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT
  TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE
  STRONGEST WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH
  AS 33...46...152...AND INTERSTATE 5.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-080600-
/O.CON.KHNX.WI.Y.0005.110208T0300Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
138 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR
THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH THE STRONGEST 
  WINDS TONIGHT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING 
  TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH 
  THE DAY.

* LOCATIONS INCLUDE: MOJAVE

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH 
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 
  FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 
  FROM MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
5 follow-up statements
221 
WWUS76 KHNX 080558
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
958 PM PST MON FEB 7 2011

...GUSTY WINDS TONIGHT AND TUESDAY MORNING IN THE KERN COUNTY
DESERTS BELOW THE PASSES...

...GUSTY WINDS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY
MORNING INTO TUESDAY EVENING...

.A DRY COLD FRONT WILL MOVE THROUGH THE KERN COUNTY MOUNTAINS AND
DESERT TONIGHT. WEST WINDS FUNNELING THROUGH THE KERN COUNTY
MOUNTAIN PASSES WILL BE STRONGEST IN DESERT AREAS IMMEDIATELY
BELOW THE PASSES. BEHIND THE FRONT...WINDS WILL TURN FROM THE
NORTH TO NORTHWEST DURING THE DAY TUESDAY AND BRING COOLER AIR TO
THE AREA WHICH IS A FAVORABLE PATTERN FOR GUSTY WINDS ALONG THE
WEST SIDE OF THE SAN JOAQUIN VALLEY.

CAZ089-091-081200-
/O.CON.KHNX.WI.Y.0006.110208T1800Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
958 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH.

* TIMING: LATE TUESDAY MORNING UNTIL EARLY TUESDAY EVENING.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN...LOS BANOS... 
  COALINGA...MENDOTA...PACHECO PASS...LOST HILLS...AND 
  COTTONWOOD PASS.

* IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...WITH THE STRONGEST 
  WINDS DURING THE AFTERNOON HOURS...ON HIGHWAYS SUCH AS 33...
  46... 152...AND INTERSTATE 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-081200-
/O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
958 PM PST MON FEB 7 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR
AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY FOR THE KERN COUNTY
DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: WINDS WILL INCREASE TONIGHT THEN BEGIN TO DIMINISH BY
  MID MORNING TUESDAY...ALTHOUGH GUSTS UP TO 40 MPH WILL CONTINUE
  THROUGH THE DAY.

* LOCATIONS INCLUDE: MOJAVE

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH 
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 
  FROM THE TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 
  FROM MOJAVE TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
353 
WWUS76 KHNX 081024
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
224 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.


CAZ089-091-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
/O.EXT.KHNX.WI.Y.0006.110208T1024Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND
ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM
  29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW
  FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. 

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED
  BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5.

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS.
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE:
  VISALIA...PORTERVILLE...MERCED...MADERA...FRESNO...BAKERSFIELD. 

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-081500-
/O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING
FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE KERN COUNTY
DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: GUSTY WINDS BELOW PASSES WILL DIMINISH EARLY THIS
  MORNING AND THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

* LOCATIONS INCLUDE: MOJAVE...RED ROCK CANYON...ROSAMOND.

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM
  TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM ROSAMOND
  TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
364 
WWUS76 KHNX 081448
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
648 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ098-099-081600-
/O.EXP.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR AREAS
BELOW MOUNTAIN PASSES AND CANYONS...

THE WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS.

WINDS HAVE DIMINISHED EARLY THIS MORNING AND SHIFTED TO NORTH TO
NORTHEAST. THERE MAY STILL BE SOME LOCAL GUSTS TO 40 MPH DURING
THE MORNING...BUT WINDS OVER 45 MPH ARE NO LONGER EXPECTED.

$$

CAZ089-091-082300-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA.

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT 
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS 
  IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND 
  INTERSTATE 5. 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-082300-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... 
  FRESNO...BAKERSFIELD.

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
874 
WWUS76 KHNX 082243
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
243 PM PST TUE FEB 8 2011

.WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. 

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ089-091-090645-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
243 PM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE 
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA.

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT 
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS 
  IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND 
  INTERSTATE 5.

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-090645-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
243 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... 
  FRESNO...BAKERSFIELD.

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
539 
WWUS76 KHNX 090314
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
714 PM PST TUE FEB 8 2011

.WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ089-091-091115-
/O.EXP.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
714 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST
SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EXCEPT SOME
  LOCALIZED GUSTY WINDS REMAIN NEAR LOS BANOS AND WILL CONTIUE FOR
  THE NEXT COUPLE OF HOURS.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE 
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-091115-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
714 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...MERCED...MADERA...
  FRESNO 

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JDB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 7, 8:50 AM PST, 4 hours 48 minutes earlier.

Area forecast discussion, Feb 7, 8:50 AM PST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
850 AM PST MON FEB 7 2011

.SYNOPSIS...
A HIGH PRESSURE RIDGE WILL PREVAIL OVER THE REGION WITH GENERALLY
MOSTLY CLEAR SKIES TODAY. A DRY COLD FRONT WILL BRING GUSTY WINDS TO
THE KERN COUNTY DESERTS TONIGHT AND TUESDAY AND TO THE WEST SIDE OF
THE SAN JOAQUIN VALLEY TUESDAY. HIGH PRESSURE RETURNS WEDNESDAY FOR
CLEAR SKIES AND COLDER NIGHTS FOR THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...SATELLITE IMAGERY SHOWS A BAND OF HIGH CLOUDS MOVING
INTO THE NORTHERN PART OF THE FORECAST AREA. HOWEVER SKIES ARE
CLEAR ELSEWHERE. EXPECT ANOTHER DRY AND WARM DAY ACROSS THE
REGION, HOWEVER TEMPERATURES WILL LIKELY COOL A FEW DEGREE. WINDS
WILL PICK UP OVER THE KERN DESERT AND MOUNTAIN AREAS BY LATE TODAY
AS THE INCOMING SHORTWAVE TROUGH MOVES INTO THE GREAT BASIN.
CURRENT GRIDDED FORECAST LOOKS ON TRACK AND NO UPDATES WILL BE
NECESSARY THIS MORNING.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH 18Z TUESDAY...EXCEPT FOR AREAS OF MVFR POSSIBLE IN THE SAN
JOAQUIN VALLEY DUE TO HAZE.

&&

.AIR QUALITY ISSUES...
ON MONDAY FEBRUARY 7 2011... UNHEALTHY FOR SENSITIVE GROUPS IN
FRESNO AND KINGS COUNTIES.  FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN FRESNO... KERN... KINGS... MADERA... MERCED AND
TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST TUESDAY FOR
AREAS BELOW MOUNTAIN PASSES AND CANYONS IN THE CAZ098-099.

&&

PUBLIC...DUDLEY
AVN/FW...BSO
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 7, 3:36 AM PST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
336 AM PST MON FEB 7 2011

CAZ098-099-081145-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
336 AM PST MON FEB 7 2011

...DESERT WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY HAS BEEN ISSUED FOR THE KERN COUNTY DESERT FOR
AREAS BELOW MOUNTAIN PASSES FROM 7 PM PST THIS EVENING TO 7AM PST
TUESDAY. DETAILS CAN BE FOUND AT /WWUS76 KHNX/ OR /SFONPWHNX/.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WIND ADVISORY HAS BEEN ISSUED FOR THE KERN COUNTY DESERT FOR AREAS
BELOW MOUNTAIN PASSES UNTIL 7 AM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

PEJ

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:20 AM PSTWind AdvisoryHNX28 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.